# SDR BAQA093766

- Difficulty date: February 27, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N135MF
- Make and model: Urocop EC135T1
- Aircraft serial: 0281
- Aircraft time: 351 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Part number: 9910951
- Part serial: JD1152
- Condition: Inoperative
- Location: Fm System
- Part time: 351 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FM RADIO CHANNELS ARE FROZEN, WILL NOT CHANGE OR TRANSMIT. TFM-550 CAME FACTORY INSTALLED ON NEW EC135 ROTORWING AIRCRAFT PURCHASE FROM EUROCOPTER. REPLACED WITH SERVICABLE UNIT.
